Topics Yoga exercise
  Topics Yoga exercise

Yoga exercise

Find latest answers to Yoga exercise questions, Yoga exercise articles, Yoga exercise news and clinic/doctors who deal with Yoga exercise.

My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.

Hi, History told by you favours irritable bowel syndrome ( IBS ). There are two alarming signs in your case : Firstly, loss of weight and that to10kg approx. Secondly, sensation of carrying a weight in stomach. Both of them do occurs in IBS. But to be on safer side,I would suggest you to go for colonoscopy again because it was done 1 yr back and symptoms have aggravated few months back. Treatments available for IBS - - Increase the level of physical activity. - Have regular meals and take t ...

Read Complete Answer


I was on thyronorm 100 mcg for 1.5 years and got tested for TSH, T3 & t4 with very normal values consistently twice tested in a period of 3 months. Can I stop the medication and maintain health through yoga and fitness or should I continue the medicine? Please help!

Hi, Thyronorm is a tablet which is replacing your thyroid hormone level and even if your levels have come to normal, they are normal due to the drug and not naturally so more or less thyroid hormone replacing drug are life long and leaving the drug will slowly bring you back towards the same hypothyroid levels(you should be taking the drug). That is a good news that your levels have tested normal, now your doctor might try to bring the dose down and settle you to a lower dose than earlier but ...

Read Complete Answer



I m 28 F, height 5 ft, wt:52 kgs now, I was 55 kgs earlier, I diet , exercise but unable to reduct weight anymore. could you please suggest alternate options like supplments or liposuction .... ?

Liposuction Surgery is also a best option for removes fat cells permanently and slims and reshapes specific areas of the body, removing excess fat deposits, improving your body contours and proportions and ultimately your self- image. If you are opting for liposuction surgery at our Pune centre in Aesthetics Medispa,India we have expert Liposuction surgeons and refined our technique of Liposuction to include Power Assisted Liposuction and VASER and are able to liposculpture your body to a bette ...

Read Complete Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...

Read Complete Answer


i have a muscular pain in my left hand :uper back portion} due to exercise for last 5 days , i had taken medicine mobizax for 3 days and feel better but still pain and feeling weaken in my left hand

If the pain is localised and is because of prolonged exercise ,then better is to let the muscle heal by themselves as they re sore. You can continue with analgesics local application and NO EXERCISE FOR 15 days ...

Read Complete Answer


I am suffering from varicocele since 4 years.It aggravated initially in my opinion due to weight lifting.After taking medicines it never went away and i had a surgery after 2 years.the pain was not entirely gone but started aggravating in 2 months post surgery.Since then i have tried homeopathy and i have tried changing my food habits by reducing my non veg drastically but of no avail.I am really sick of this pain.It aggravates after i exercise, after urination and bowel movements, and it pains in the morning after i get up.I want some ayurveda treatment for this condition.

Hi, I think you should get it checked with a surgeon if the surgery was successful and if you have not developed any complication or may be some other problem may be in the same or other testis then there should be no pain due the same varicocele. Otherwise also varicocele is an emergency and should be consulted immediately and you should not waste time to consult a general surgeon. I am not sure over ayurvedic drugs and can prescribe you only allopathic treatment. Avoid doing heavy excercise. ...

Read Complete Answer


hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.

Hi, Most common cause of small height is inherited from parents,but since your parents have a good height i would recommend you to get your hormonal tests like growth hormone or consult an endocrinologist because they might be really helpful to you,since your height is to small as compared to your parents. The problem can also be related to your spine but spine can never make such a big difference to your height. The tablet you are taking is fine and can be taken for a few months,you should avo ...

Read Complete Answer


please tell me how to remain Alert and fit , I do exercise daily , pushups and pulps,6 set of 10 each but still can't effect on muscles even though I can't do workout next day, I have also tried protein shake but of no use , it is heavy on my heart , I drink occasionally , please tell me some ayurvedic supplement which pancake on regular basis with no side effect.

Very good to know ur health conscious. For maintaining health u need proper diet excercise yoga nutritional suppliment and medicines. I have very good ayurvedic medicines and suppliments to maintain health. No side effects. for more information call or what's app me on this number : nine five three five four two zero seven seven zero. thank u. ...

Read Complete Answer


I used to do few abs exercise ever day for 20 mins. I did this for 2 weeks. I stopped after having abdominal muscle pain and back pain. This pain is not the regular pain. I feel as though muscles are contracting. It been 2 weeks now. I took hifilac for 4 days (1 everyday) after which pain has reduced considerably, but still there is uneasiness and light pain sometimes. What could be the reason? Should I take hifilac for couple of days more? Please suggest

Hi, Its been how many days you have left excercise due to pain in back and pain abdomen ? Exactly what is the site of pain where do you have pain ? What does hifilac contain(name of drug),please kindly mention the name of the drug ? Although muscle pain in back is common after strenous excercise if not done properly and if done after a long time the pain can happen. You can take a combination of diclofenac and seratiopeptidase for now for 2-3 days,but if the pain does not go even after about 5 ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  541 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1398 Doc Points

Dr. Vrinda Goyal

  • Nutritionist
  •  Jaipur, India
  •  299 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India
  •  183 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. Muraleekrishnan M

  • Dentist
  •  Kollam, India
  •  201 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  220 Doc Points

Dr. Joginder Kumar

  • Orthopedist
  •  Faridabad, India
  •  511 Doc Points

Dr. MANISH SHAH

  • Orthopedist
  •  Vadodara, India
  •  125 Doc Points